Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mandiller

1 month of oratane over, check (pic inlcuded)

I've been taking Oratane for just over 1 month now. I'm pretty sure Oratane is an australian version of accutane, can anyone confirm?

I sumbled upon these forums and saw a lot of depressed people talking about oratane and all these disaster stories. I personally don't want to read any disaster story ever since about a week into my treatment I was told about a person who supposedly got brain damage from oratane. Nice huh? That kinda freaked me out a bit but now I'm not even sure if it was true. In any case I am currently not finding oratane as bad as some people say.

here's my experiences from the month of taking the drug to give people considering taking oratane some perspective:

About a week into taking oratane I started to notice some differences. my acne did flare up, but not tremendously. I did not get any headaches that people keep telling me I'll get. The first thing I notice was that the acne on my forehead started to cleared up. Before treatment my forehead was bubbly but now it's actually smooth and almost acne free. Any back ache I had is all but gone now. The rest of my face is clearing up now too which is great because no other drug or lotion I've tried has actually worked. My skin isn't oily at all and I use a non-oily lotion on my face each day.

Some of the side-effects i've been experiencing:

dry lips (I need to use a lip balm all the time)

dry eyes (I wear contact lenses so this one particularly annoys me, however i just use eye drops from time to time)

back and muscle pains (This one is the most annoying. Towards the end of the day I usually have lower back pains and my arm, hand and wrist muscles all are sore. Which is annoying considering it limits my exercise routine and playing the guitar).

Is there anything anyone here can suggest to help me with my muscle pains? anything special I should eat or do?

All in all I'm quite optimistic about using oratane. I only take one tablet a day but i recently had to take up taking two tablets on mon/wed/friday, when I took two tablets yesterday I got a headache straight away , so I'm not sure If i want to continue taking two tablets every second day when I notice the improvement in my skin after only a month on 1 tablet a day.

Here's a picture of me shortly before I started taking oratane side by side with a picture of me 3 weeks into the treatment. Meaning I've improved yet again over the last week, but I don't have a picture.

user posted image

anyone else have similar experiences?

Share this post


Link to post
Share on other sites

^my entire skin was basically bubbly, heaps of small little bumps everywhere and some larger pimples. Oratane has gotten rid of the bubbly skin now though and some of the larger pimples.

heh thanks tongue.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×